# SDR SWAA2022040653506

- Difficulty date: November 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND MAJORITY OF FASTENERS THROUGH FUSELAGE SKIN EXTERNALLY; COVERED BY DORSAL FIN FROM STA 867 TO STA 1006; APPROXIMATELY STR 2R TO STR 2L. / REPAIRED FUSELAGE SKIN B.S 867-1006 STR 2R-2L IAW EA 1-753-36041 REV IR AND ATS ER 19-05567 REV IR
